# SDR SWIA201231925

- Difficulty date: September 30, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 22,535 hours, 20,730 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A RIGHT WINDSHIELD HEAT CAUTION AND NOTICED A SMALL CRACK ON THE FIRST OFFICERS WINDSHIELD.  ABOUT 30 SECONDS AFTER, THE FIRST OFFICERS WINDSHIELD SPIDER CRACKED.  (FLT 5570)  REPLACED FIRST OFFICER'S WINDSHIELD IAW AMM.  PART OFF:  NP-139321-003  S/N:  02311H9740.
